Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes wheezing when diagnosed with bronchitis?

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 13030 Questions
Question
i just got out of hospital with atrial fibulation symptoms. my first night out of hospital, i have this wheezing sound happening as i take a breath. it is causing me to lose sleep. what can i do or take to help remedy this situation
Fri, 13 Apr 2018 in Lung and Chest disorders
 
 
Answered by Dr. Kaushal Bhavsar 39 minutes later
Brief Answer:
Do you smoke?

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
Wheezing especially at night is seen commonly with bronchitis (inflammation of airways).
Smokers are more prone for bronchitis and atrial fibrillation (AF).
So please let me know
1. Do you smoke?
2. Do you have rapid heart beats?
Bronchitis needs inhaled bronchodilators (levosalbutamol or formoterol) to stop wheezing.
All these are prescribed drugs so you may consult your doctor.
Please reply me answers of above asked questions, so that I can guide you better.
I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor